Opuscula Mathematica
Opuscula Math. 34, no. 3 (), 503-522
http://dx.doi.org/10.7494/OpMath.2014.34.3.503
Opuscula Mathematica

Existence and controllability results for damped second order impulsive functional differential systems with state-dependent delay



Abstract. In this paper, we investigate the existence and controllability of mild solutions for a damped second order impulsive functional differential equation with state-dependent delay in Banach spaces. The results are obtained by using Sadovskii's fixed point theorem combined with the theories of a strongly continuous cosine family of bounded linear operators. Finally, an example is provided to illustrate the main results.
Keywords: damped second order differential equations, impulsive differential equations, controllability, state-dependent delay, cosine function, mild solution, fixed point.
Mathematics Subject Classification: 34A37, 93B05.
Cite this article as:
M. Mallika Arjunan, N. Y. Nadaf, Existence and controllability results for damped second order impulsive functional differential systems with state-dependent delay, Opuscula Math. 34, no. 3 (2014), 503-522, http://dx.doi.org/10.7494/OpMath.2014.34.3.503
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.